A. Abdulle and T. Pouchon, Effective models for the multidimensional wave equation in heterogeneous media over long time and numerical homogenization, Mathematical Models and Methods in Applied Sciences, vol.26, pp.2651-2684, 2016.

A. Abdulle and T. Pouchon, Effective models and numerical homogenization for wave propagation in heterogeneous media on arbitrary timescales, 2019.

G. Allaire, Homogénéisation deséquations de Stokes et de Navier-Stokes, 1989.

G. Allaire, Continuity of the Darcy's law in the low-volume fraction limit, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze. Serie IV, vol.18, pp.475-499, 1991.

G. Allaire, Homogenization of the Navier-Stokes equations with a slip boundary condition, Communications on pure and applied mathematics, vol.44, pp.605-641, 1991.

G. Allaire, Homogenization and two-scale convergence, SIAM Journal on Mathematical Analysis, vol.23, pp.1482-1518, 1992.
URL : https://hal.archives-ouvertes.fr/hal-01111805

, Shape optimization by the homogenization method, vol.146, 2012.

G. Allaire and M. Amar, Boundary layer tails in periodic homogenization, ESAIM: Control, Optimisation and Calculus of Variations, vol.4, pp.209-243, 1999.

G. Allaire, M. Briane, and M. Vanninathan, A comparison between two-scale asymptotic expansions and Bloch wave expansions for the homogenization of periodic structures, SEMA journal, vol.73, pp.237-259, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01215580

G. Allaire and C. Conca, Bloch wave homogenization and spectral asymptotic analysis, Journal de mathématiques pures et appliquées, vol.77, pp.153-208, 1998.

G. Allaire, P. Geoffroy-donders, and O. Pantz, Topology optimization of modulated and oriented periodic microstructures by the homogenization method, Computers & Mathematics with Applications, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01734709

G. Allaire, A. Lamacz, and J. Rauch, Crime Pays

, Homogenized Wave Equations for Long Times, 2018.

G. Allaire and T. Yamada, Optimization of dispersive coefficients in the homogenization of the wave equation in periodic structures, Numerische Mathematik, vol.140, pp.265-326, 2018.
URL : https://hal.archives-ouvertes.fr/hal-01341082

I. Babu?ka, Mathematical and computational problems, Numerical Solution of Partial Differential Equations-III, pp.89-116, 1976.

N. Bakhvalov and G. Panasenko, Homogenisation: averaging processes in periodic media, of Mathematics and its Applications (Soviet Series), vol.36, 1989.

M. P. Bendsøe and N. Kikuchi, Generating optimal topologies in structural design using a homogenization method, Computer methods in applied mechanics and engineering, vol.71, pp.197-224, 1988.

M. P. Bendsoe and O. Sigmund, Theory, methods and applications, 2003.

A. Bensoussan, J. Lions, and G. Papanicolaou, Asymptotic analysis for periodic structures, vol.374, 2011.

F. Blanc and S. Nazarov, Asymptotics of solutions to the Poisson problem in a perforated domain with corners, Journal de mathématiques pures et appliquées, vol.76, pp.893-911, 1997.

T. Borrvall and J. Petersson, Large-scale topology optimization in 3D using parallel computing, Computer methods in applied mechanics and engineering, vol.190, pp.6201-6229, 2001.

, Topology optimization of fluids in Stokes flow, International Journal for Numerical Methods in Fluids, vol.41, pp.77-107, 2003.

H. Brezis, Functional analysis, Sobolev spaces and partial differential equations, 2010.

K. D. Cherednichenko and J. A. Evans, Full Two-Scale Asymptotic Expansion and Higher-Order Constitutive Laws in the Homogenization of the System of Quasi-static Maxwell Equations, Multiscale Modeling & Simulation, vol.14, pp.1513-1539, 2016.

A. Cherkaev, Variational methods for structural optimization, vol.140, 2012.

D. Cioranescu and F. Murat, A strange term coming from nowhere, Topics in the mathematical modelling of composite materials, vol.31, pp.45-93, 1997.

C. Conca, F. Murat, and O. Pironneau, The Stokes and Navier-Stokes equations with boundary conditions involving the pressure, Japanese journal of mathematics. New series, vol.20, pp.279-318, 1994.

E. M. Dede, Multiphysics topology optimization of heat transfer and fluid flow systems, proceedings of the COMSOL Users Conference, 2009.

S. B. Dilgen, C. B. Dilgen, D. R. Fuhrman, O. Sigmund, and B. S. Lazarov, Density based topology optimization of turbulent flow heat transfer systems, Structural and Multidisciplinary Optimization, vol.57, pp.1905-1918, 2018.

P. Donato and J. S. Paulin, Homogenization of the Poisson equation in a porous medium with double periodicity, Japan journal of industrial and applied mathematics, vol.10, p.333, 1993.

A. Ern and J. Guermond, Theory and practice of finite elements, vol.159, 2013.

L. C. Evans, Partial differential equations, vol.19, 2010.

F. Feppon, Shape and topology optimization of multiphysics systems, 2019.
URL : https://hal.archives-ouvertes.fr/tel-02441844

, High order homogenization of the Stokes system in a periodic porous medium, 2020.

P. and G. Donders, Homogenization method for topology optmization of structures built with lattice materials, 2018.
URL : https://hal.archives-ouvertes.fr/tel-02011712

P. Grisvard, Elliptic problems in nonsmooth domains, vol.69, 2011.

J. P. Groen and O. Sigmund, Homogenization-based topology optimization for high-resolution manufacturable microstructures, International Journal for Numerical Methods in Engineering, vol.113, pp.1148-1163, 2018.

W. Jing, A unified homogenization approach for the Dirichlet problem in Perforated Domains, 2019.

O. A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow, vol.2, 1969.

J. Lions, Perturbations singulières dans les problèmes aux limites et en contrôle optimal, vol.323, 1973.

J. Lions, Asymptotic expansions in perforated media with a periodic structure, The Rocky Mountain Journal of Mathematics, vol.10, pp.125-140, 1980.

J. Lions, Some methods in the mathematical analysis of systems and their control, 1981.

W. C. Mclean, Strongly elliptic systems and boundary integral equations, 2000.

F. Murat and J. Simon, Sur le contrôle par un domaine géométrique, 1976.

J. Nédélec, Acoustic and electromagnetic equations: integral representations for harmonic problems, 2001.

O. Pantz and K. Trabelsi, A post-treatment of the homogenization method for shape optimization, SIAM Journal on Control and Optimization, vol.47, pp.1380-1398, 2008.

M. Pietropaoli, F. Montomoli, and A. Gaymann, Three-dimensional fluid topology optimization for heat transfer, Structural and Multidisciplinary Optimization, vol.59, pp.801-812, 2019.

N. Pollini, O. Sigmund, C. S. Andreasen, and J. Alexandersen, A "poor man's" approach for high-resolution threedimensional topology design for natural convection problems, Advances in Engineering Software, vol.140, p.102736, 2020.

T. N. Pouchon, Effective models and numerical homogenization methods for long time wave propagation in heterogeneous media, 2017.

J. Rauch and M. Taylor, Potential and scattering theory on wildly perturbed domains, Journal of Functional Analysis, vol.18, pp.27-59, 1975.

E. Sanchez-palencia, Fluid flow in porous media, Non-homogeneous media and vibration theory, pp.129-157, 1980.

F. Santosa and W. W. Symes, A dispersive effective medium for wave propagation in periodic composites, SIAM Journal on Applied Mathematics, vol.51, pp.984-1005, 1991.

V. P. Smyshlyaev and K. Cherednichenko, On rigorous derivation of strain gradient effects in the overall behaviour of periodic heterogeneous media, Journal of the Mechanics and Physics of Solids, vol.48, pp.1325-1357, 2000.

L. Tartar, The general theory of homogenization: a personalized introduction, vol.7, 2009.

X. Zhao, M. Zhou, O. Sigmund, and C. Andreasen, A "poor man's approach" to topology optimization of cooling channels based on a Darcy flow model, International Journal of Heat and Mass Transfer, vol.116, pp.1108-1123, 2018.